RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Widiger, Alfred

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:33
Abstract pages:183
Full texts:60
References:28

http://www.mathnet.ru/eng/person23523
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/182595

Publications in Math-Net.Ru
1980
1. A. Widiger, “Decomposition of Artinian alternative rings”, Mat. Sb. (N.S.), 113(155):2(10) (1980),  285–301  mathnet  mathscinet  zmath; Math. USSR-Sb., 41:2 (1982), 235–248
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020